# SDR 06FDEA02708

- Difficulty date: July 27, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6313507
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT EXT SKIN DAMAGED STA 999 BETWEEN LONG 36-41R.  DAMAGED AREA TRIMMED OUT AS PER SRM 53-50-00 FIG 16 VOL I.  REPAIR   DOUBLER AND FILLER FABRICATED AS PER SRM 53-50-00 FIG 16 VOL I.  NEW REPAIR DOUBLER AND FILLER INSTALLED AS PER SRM 51-33-01 VOL II.  CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
